U.S. doctors online nowAsk doctors free
Ankeny, IA
A 34-year-old male asked:

I take lexapro (escitalopram) for depression and feel that it doesn't help all my symptoms. should i consider another medication?

2 doctor answers2 doctors weighed in
Dr. Marsha Davis
Internal Medicine 29 years experience
It depends: If you are having problems you should probably contact your prescribing doctor
Dr. Donald Colantino
Internal Medicine 62 years experience
Yes: I would consider changing the medication if you've felt no improvement on it and took the appropriate dose. A psychiatrist is best qualified to evaluate and treat you for depression,however.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 6, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.